# SDR COMA0660323

- Difficulty date: May 2, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 19,867 hours, 18,429 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 601R120445
- Condition: Cracked
- Location: Left Wing
- Part time: 19,867 hours, 18,429 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE HAS CRACK PROPAGATING FROM RIVET AT WS 199.  REMOVED AND REPLACED LEFT WING CENTER LEADING EDGE IAW CRJ AMM 57-41-01-400-804.  INSTALLED P/N 601R1204403 PER EA 10-5741-01196.
